# SDR SWIA200616198

- Difficulty date: January 29, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 14,204 hours, 18,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 1134
- Condition: Discharged
- Location: Emergency Lights
- Part time: 11,496 hours, 15,852 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER PORTION OF FLOOR EMERGENCY LIGHTS INOP.   REPLACED NR 2 ELBP IAW MM 33-50-01, OPERATIONAL CHECK GOOD.
